Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Indulged in negative thoughts, sudden panic attacks, feeling of pass out, all tests normal, withdrawn clonazepam. Which medicine can be taken?

Dear sir I am suffering mental illness from problem is that whenever i think i always thinking negative thing and sudden i feel panic attack then i feel short breath and i feel that i will die.I have been visiting many doctor they suggest me ECG, FREE T4 ,s. tsh everything and all reports are ok.AT last i visited a mental heath doctor he suggested nexito 10mg daily first 4days 5mg and increased to 10mg.But i after taking i am n0t feel good and i again visited him and he advised me repose 25mg drug daily but after 1 tablet took my hy head was dangerous feeling.I took clonazepam .25 daily from 1year and dr. advise withdraw it i am depending this medicine.Now i feeling always panic and i feel i will die.I am doing nothing from 1 year and totally i get job and join november.Please advise me which medicine i will take.please please help me.................................... thanks.pls email me any mental health professional help me please please.i also tell that i have sleeping problem and always feelin g fears too much when panic will occur. Md.hasanuzzaman Bangladesh mail: YYYY@YYYY
Asked On : Tue, 23 Oct 2012
Answers:  2 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Oct 2012
hi..well, escitalopram and sertraline have already been tried..also there is a drug called paroxetine from the same group that takes care of panic disorder quite well..but before that, you are not receiving the optimum dose of the drugs you were prescribed..just use a single drug and only switch if it fails in full dosage, for example sertraline upto 200mg per day, after a considerable period of time which I think you were not advised..anyway, visit your psychiatrist once again and discuss with these issues..also psychotherapy may well never lose hope..its a curable disorder..wish you good health..
Answered: Tue, 23 Oct 2012
I find this answer helpful
Psychiatrist Dr. Gourav Monga's  Response

welcome to health care magic

First of all relax and don't worry.

You are suffering from "Panic disorder". The drugs which can be used are SSRIs like paroxetine, sertraline etc. You can start with paroxetine 12.5 mg.These drugs don't have significant side effects.
If they have, those does not persist for long time. So, have faith in your doctor and continue treatment for adequate duration as advised. You can continue clonazepam along with that.

I advise you to consult a psychiatrist for adequate treatment.

Hope i clarified your query

Good luck

Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor